Alert archive / Wyoming / High Wind Warnings in 2009
High Wind Warning 75, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Nov 5, 2009, 2:18 PM MST for 5 counties in Wyoming. It took effect at Nov 6, 2009, 1:00 AM MST. It was in force for 14 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 5, 2009, 2:18 PM MST (21:18 UTC)
- In effect from
- Nov 6, 2009, 1:00 AM MST
- Expired
- Nov 6, 2009, 3:00 PM MST
- In force
- 14 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 10:14 AM MST | NON-TSTM WND GST 59 | 18 Wnw Cheyenne, WY | |
| Nov 6, 10:15 AM MST | NON-TSTM WND GST 59 | Bordeaux, WY | |
| Nov 6, 10:50 AM MST | NON-TSTM WND GST 60 | Bordeaux, WY | |
| Nov 6, 11:25 AM MST | NON-TSTM WND GST 67 | Bordeaux, WY | WIND GUSTS 59 TO 67 MPH FROM 1015 AM TO 1125 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2770 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 052118 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 218 PM MST THU NOV 5 2009 ...STRONG WINDS EXPECTED ACROSS SOUTHEAST WYOMING LATE TONIGHT THROUGH FRIDAY MORNING... .A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE WILL DEVELOP LATER TONIGHT OVER THE REGION AND CONTINUE THROUGH FRIDAY. DURING THAT TIME...WIND SPEEDS IN THE UPPER ATMOSPHERE WILL ALSO INCREASE. THE COMBINATION OF THOSE TWO FACTORS WILL BE FAVORABLE TO PRODUCE HIGH WINDS OVER PARTS OF SOUTHEAST WYOMING LATE TONIGHT AND FOR MUCH OF FRIDAY. WYZ106-110-116-117-061200- /O.UPG.KCYS.HW.A.0013.091106T0600Z-091106T1800Z/ /O.NEW.KCYS.HW.W.0075.091106T0800Z-091106T2200Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 218 PM MST THU NOV 5 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WESTERLY WINDS WILL INCREASE BY MIDNIGHT ALONG AND WEST OF THE LARAMIE RANGE. THE WINDS WILL THEN BE STRONG OVER AND NEAR THE LARAMIE RANGE AND OVER MUCH OF NORTHERN CARBON COUNTY STARTING EARLY FRIDAY MORNING. OVER THAT AREA...WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH SOME GUSTS AS HIGH AS 60 MPH STARTING EARLY FRIDAY MORNING. THE STRONG WINDS WILL CONTINUE FOR MUCH OF FRIDAY OVER THE WARNED AREA. PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 ARE INCLUDED IN THE WARNING. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ103>105-061200- /O.NEW.KCYS.HW.W.0075.091106T0800Z-091106T2200Z/ NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW 218 PM MST THU NOV 5 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 AM TO 3 PM MST FRIDAY. WESTERLY WINDS WILL INCREASE BY MIDNIGHT ALONG AND WEST OF THE LARAMIE RANGE. THE WINDS WILL THEN BE STRONG OVER AND NEAR THE LARAMIE RANGE AND OVER MUCH OF NORTHERN CARBON COUNTY STARTING EARLY FRIDAY MORNING. OVER THAT AREA...WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH SOME GUSTS AS HIGH AS 60 MPH STARTING EARLY FRIDAY MORNING. THE STRONG WINDS WILL CONTINUE FOR MUCH OF FRIDAY OVER THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WEILAND
2 follow-up statements
000 WWUS75 KCYS 061059 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 359 AM MST FRI NOV 6 2009 ...STRONG WINDS EXPECTED ACROSS SOUTHEAST WYOMING THROUGH LATE THIS AFTERNOON... .A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE WILL STRENGTHEN THIS MORNING AND CONTINUE TO BE STRONG THROUGH THE DAY. WIND SPEEDS IN THE UPPER ATMOSPHERE WILL ALSO INCREASE THROUGH THIS MORNING. THE COMBINATION OF THESE TWO FACTORS WILL BE FAVORABLE TO PRODUCE HIGH WINDS OVER PARTS OF SOUTHEAST WYOMING FOR MUCH OF TODAY. WYZ104-105-061200- /O.CAN.KCYS.HW.W.0075.000000T0000Z-091106T2200Z/ FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW 359 AM MST FRI NOV 6 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. CURRENT SURFACE OBSERVATIONS AND MODEL GUIDANCE SUGGEST THAT WINDS IN NORTHERN CARBON COUNTY TODAY WILL NOT BE AS STRONG AS PREVIOUSLY THOUGHT. THUS HAVE CANCELLED THE WARNING FOR THIS AREA. HOWEVER WINDS WILL STILL BE BREEZY WITH GUSTS UP TO 45 MPH POSSIBLE. $$ WYZ103-106-110-116-117-062200- /O.CON.KCYS.HW.W.0075.000000T0000Z-091106T2200Z/ NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 359 AM MST FRI NOV 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WESTERLY WINDS WILL CONTINUE TO INCREASE THIS MORNING ALONG AND WEST OF THE LARAMIE RANGE AND WILL REMAIN STRONG THROUGH MUCH OF THE DAY. OVER THAT AREA...WINDS WILL BE SUSTAINED AT 35 TO 45 MPH WITH SOME GUSTS AS HIGH AS 60 MPH. THE STRONG WINDS WILL BEGIN TO EASE LATE THIS AFTERNOON. PORTIONS OF INTERSTATE 25 AND INTERSTATE 80 ARE INCLUDED IN THE WARNING. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ RJM
000 WWUS75 KCYS 062146 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 246 PM MST FRI NOV 6 2009 WYZ103-106-110-116-117-062300- /O.EXP.KCYS.HW.W.0075.000000T0000Z-091106T2200Z/ NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 246 PM MST FRI NOV 6 2009 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON... STRONG WEST TO SOUTHWEST WINDS HAVE STARTED TO DIMINISH ACROSS THE AREA THIS AFTERNOON AS A WEAK COLD FRONT PUSHES EAST OF THE REGION. WEST WINDS BETWEEN 20 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED INTO EARLY THIS EVENING...BEFORE DIMINISHING TO 10 TO 20 MPH BY MIDNIGHT. $$ TT
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 5, 9:44 AM MST, 4 hours 34 minutes earlier.
Area forecast discussion, Nov 5, 9:44 AM MST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
944 AM MST THU NOV 5 2009
.DISCUSSION...TEMPERATURES WERE WARMING QUICKLY THIS MORNING IN MANY
LOCATIONS ACROSS THE CWA. WITH THE EXCEPTION OF KLAR THE READINGS AS
OF 15Z WERE RUNNING AHEAD OF GUIDANCE AND WELL ABOVE THOSE OF
WEDNESDAY. IN FACT...AS OF 1610Z KIBM WAS ALMOST 70F. IN A RECENT
FORECAST UPDATE HAVE INCREASED THE TEMPERATURES THROUGH THE AFTERNOON
SLIGHTLY FROM THEIR ALREADY VERY WARM VALUES. THIS WILL STILL KEEP
MOST PLACES SEVERAL DEGREES SHY OF THE RECORDS FOR THE DATE...WITH
KLAR PERHAPS BEING THE LOCATION COMING CLOSEST AND HAVE KEPT THAT
MENTION IN THE FORECAST. OTHERWISE IT WILL BE BREEZY TO WINDY THE
REST OF TODAY...ESPECIALLY OVER AND NEAR THE MOUNTAINS AND DRY.
RELATIVE HUMIDITY VALUES OVER AND NEAR THE LARAMIE RANGE WERE ALREADY
BETWEEN 10 AND 15 PERCENT WITH SURFACE DEW POINTS IN THE SINGLE
DIGITS. CIRRUS OVER PARTS OF THE EASTERN CWA SHOULD GRADUALLY
DECREASE FOR THE REST OF THE DAY...BUT HAVE INCREASED CLOUD COVER IN
THROUGH MIDDAY IN THAT AREA. WILL TAKE A CLOSER LOOK AT THE
PREVIOUSLY ISSUED HIGH WIND WATCH FOR PARTS OF SOUTHEAST WYOMING
FOR 06Z TO 18Z FRIDAY IN THE AFTERNOON FORECAST.
&&
.PREVIOUS DISCUSSION.../ISSUED AT 342 AM MST THU NOV 5 2009/...
SHORT TERM...TODAY THROUGH FRIDAY NIGHT...
THE UPPER LEVEL RIDGE AXIS WILL SHIFT EAST TO THE CENTRAL DAKOTAS BY
LATE THIS AFTERNOON...WITH SOUTHWEST FLOW DEVELOPING ALOFT. VERY
WARM CONDITIONS ARE STILL EXPECTED WITH WIDESPREAD AFTERNOON HIGH
TEMPERATURES APPROACHING 20 DEGREES ABOVE NORMAL. ALTHOUGH VERY WARM
CONDITIONS ARE EXPECTED...HAVE DROPPED THE MENTION OF RECORD HIGHS
POSSIBLE AT ALL AREAS EXCEPT LARAMIE TODAY.
THE UPPER LEVEL FLOW WILL BEGIN TO VEER SLIGHTLY TONIGHT FROM
SOUTHWEST TO A MORE WESTERLY DIRECTION AS THE UPPER LEVEL LOW IN THE
NORTHERN STREAM CURRENTLY NEAR 145W LONGITUDE MOVES ONSHORE. THE
SURFACE AND MID-LEVEL PRESSURE FALLS ASSOCIATED WITH THE APPROACHING
LOW WILL CREATE INCREASED GRADIENTS AND STRONG WINDS JUST ABOVE THE
SURFACE. SUBSIDENCE FORECAST DURING THE PERIOD LATE TONIGHT THROUGH
MIDDAY FRIDAY MAY BE ENOUGH TO PUSH SOME OF THE STRONGEST WINDS DOWN
TO THE SURFACE IN THE FAVORED HIGH WIND AREAS OF ARLINGTON AND
BORDEAUX AND ACROSS THE LARAMIE RANGE. WILL ISSUE A HIGH WIND WATCH
FOR THOSE AREAS FROM LATE THIS EVENING THROUGH MIDDAY FRIDAY.
FRIDAY AFTERNOON HIGH TEMPERATURES WILL BE SLIGHTLY COOLER...BUT
STILL AROUND 15 DEGREES ABOVE NORMAL AT MOST LOCATIONS. A PACIFIC
COLD FRONT WILL MOVE ACROSS THE FORECAST AREA DURING THE AFTERNOON
HOURS. NO PRECIPITATION IS EXPECTED WITH THE FRONTAL PASSAGE...BUT
INCREASED VERTICAL MOTION WILL LIKELY RESULT IN SLIGHTLY MORE CLOUD
COVER. WIND SPEEDS WILL ALSO DIMINISH AS THE UPWARD MOTION KEEPS
STRONGEST WINDS FROM MIXING DOWN TO THE SURFACE. OVERNIGHT
TEMPERATURES FRIDAY NIGHT WILL BE COOLER THAN TONIGHT...BUT STILL
AROUND 10 DEGREES ABOVE NORMAL FOR EARLY NOVEMBER.
LONG TERM...SATURDAY THROUGH THURSDAY...MODELS ARE SHOWING SOME
IMPROVEMENT IN HANDLING OF THE LONG TERM PERIOD...WITH CONSISTENCY
FROM RUN TO RUN. SATURDAY WILL BE A FAIRLY WARM BUT BREEZY DAY WITH
FAST WSW FLOW ALOFT MIXING DOWN TO THE SURFACE. WILL SEE INCREASING
CLOUDS THROUGH THE DAY AS MOISTURE BEGINS TO ADVECT FROM THE
SOUTHWEST. A WEAK SHORTWAVE TROUGH WILL MOVE THROUGH WYOMING
SATURDAY NIGHT WITH OROGRAPHIC SHOWERS POSSIBLE AS MOISTURE
INCREASES ALONG WITH THE COMBINATION OF UPSLOPE FLOW AND UPPER LEVEL
DYNAMICS. ANOTHER SHORTWAVE WILL SWING THROUGH NORTHERN WYOMING
LATER ON SUNDAY AS THE TROUGH SHIFTS TO THE EAST SO WILL SEE
CONTINUED CHANCES FOR OROGRAPHIC SHOWERS THROUGH THE DAY WITH
INCREASING CHANCES FOR PRECIPITATION ACROSS THE EASTERN PLAINS AS A
COLD FRONT DROPS SOUTH ACROSS THE AREA IN THE LATE AFTERNOON. COULD
SEE SNOW SHOWERS LINGER THROUGH THE NIGHT IN THE SOUTHERN ZONES
DEPENDING ON WHETHER NORTHERLY WINDS PERSIST LIKE THE ECMWF
SUGGESTS. HIGH PRESSURE WILL MOVE ACROSS THE NORTHERN ROCKIES AND
INTO THE CENTRAL PLAINS MONDAY WITH A LEE TROUGH DEVELOPING AT THE
SURFACE MONDAY NIGHT INTO TUESDAY. WILL SEE STRONG WESTERLY WINDS
RETURN ACROSS WESTERN ZONES TUESDAY AS THE DEVELOPING LEE TROUGH
STRENGTHENS THE LOW LEVEL PRESSURE GRADIENT. THIS WILL ONCE AGAIN
INCREASE CHANCES FOR OROGRAPHIC SHOWERS THROUGH THE DAY ALTHOUGH
MOISTURE WILL BE SOMEWHAT LIMITED. BOTH GFS AND ECMWF SHOW A TROUGH
DIGGING INTO THE WESTERN US WEDNESDAY AND THURSDAY HOWEVER THE
OPERATION GFS IS QUITE A BIT FASTER THAN THE GFS ENSEMBLE MEAN AND
THE ECMWF. SO KEPT WEDNESDAY MOSTLY DRY WITH INCREASED POPS FOR
THURSDAY AS A COLD FRONT DROPS ACROSS THE AREA EARLY ON
THURSDAY...WHICH IS MORE IN LINE WITH THE GFS ENSEMBLE AND ECMWF
SOLUTIONS. TEMPERATURES THROUGH THE PERIOD WILL REMAIN AROUND OR
SLIGHTLY ABOVE AVERAGE.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD.
STRONG WEST AND SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE
HIGHER TERRAIN AND FOOTHILLS AREAS LATE TONIGHT THROUGH MIDDAY
FRIDAY. A PACIFIC COLD FRONT WILL BRING A WIND SHIFT TO THE
NORTHWEST LATE FRIDAY BUT NO PRECIPITATION IS EXPECTED TO ACCOMPANY
THE FRONTAL PASSAGE.
&&
.FIRE WEATHER...VERY WARM CONDITIONS FOR EARLY NOVEMBER ARE EXPECTED
TO BE PRESENT TODAY AND FRIDAY. RELATIVE HUMIDITIES WILL GET OFF TO
A LOW START TODAY...AND AREAS FROM NEAR THE SNOWY RANGE NORTHEAST
ACROSS CENTRAL PLATTE COUNTY WILL OBSERVE THE LOWEST RELATIVE
HUMIDITIES...FROM THE UPPER SINGLE DIGITS TO LOWER TEENS...FOR THE
REST OF TODAY. ELSEWHERE...MINIMUM RELATIVE HUMIDITIES WILL BE IN
THE 15 TO 25 PERCENT RANGE. VERY GUSTY WINDS WILL DEVELOP TONIGHT
ACROSS THE FAVORED AREAS NEAR BORDEAUX...NEAR ARLINGTON AND ACROSS
THE LARAMIE RANGE. A HIGH WIND WATCH IS IN EFFECT FROM MIDNIGHT
TONIGHT THROUGH NOON FRIDAY. A DRY PACIFIC COLD FRONT WILL MOVE
ACROSS THE AREA LATE FRIDAY PRODUCING A SLIGHT WIND SHIFT TO A
WEST-NORTHWEST DIRECTION AND SLIGHTLY COOLER AFTERNOON HIGHS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 11 PM THURSDAY TO 11 AM FRIDAY FOR WYZ106-
WYZ110-WYZ116-WYZ117.
NE...NONE.
&&
SHORT TERM/AVIATION...CARPENTER
LONG TERM...RJM
UPDATE...WEILANDHazardous weather outlook, Nov 5, 4:29 AM MST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 429 AM MST THU NOV 5 2009 NEZ002-003-019>021-054-055-095-096-WYZ101>119-061130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 429 AM MST THU NOV 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL INCREASE TONIGHT ACROSS WESTERN PORTIONS OF THE CWA. SOUTHWEST WINDS 25 TO 40 MPH WITH GUSTS NEARING 60 MPH ARE POSSIBLE IN THE FAVORED WIND CORRIDORS ALONG INTERSTATES 80 AND 25. A HIGH WIND WATCH HAS BEEN POSTED FOR THE POTENTIAL STRONG WINDS FROM LATE THIS EVENING THROUGH FRIDAY MORNING. RELATIVE HUMIDITIES WILL DECREASE TODAY WITH VALUES IN THE 15 TO 25 PERCENT RANGE ACROSS MUCH OF THE AREA...WITH 9 TO 15 PERCENT IN THE VALLEYS NEAR THE LARAMIE AND SNOWY RANGES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THE DAY FRIDAY BEFORE DECREASING IN THE EVENING. LIGHT SNOW SHOWERS WILL OCCUR IN THE MOUNTAINS ON SATURDAY NIGHT AND WILL INCREASE IN COVERAGE TO THE EAST THROUGH EARLY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:47 AM MST | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 11 hr |
Nearby
High Wind Warnings in Wyoming, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.